MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159002
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: "inspiratory valve malfunction.Failed during startup.Tf5509 and tf9907.Occurs every time vent is powered on" no patient involvement.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).This report also contains the investigation outcome.According to the complaint form, the even occurred during a test.During start-up of the ventilator, when it's power on, the device alarms with technical fault (tf) 5509 and tf 9907.It is important to emphasize that no patient was involved at the time the alarm occurred.According to the service manual for hamilton-g5, tf5509 indicates that the error servo signal remains active for 5 seconds, indicating that the servo (inspiratory) valve is not functioning correctly.Further on, the tf 9907 indicates faulty communication between ipp (panel) and vup (vu).The log file has not been provided.This case is being assessed based on the available information.Therefore, to address the issue, the servo module was replaced.Following replacement of the component, the issue was resolved.Hamilton medical considers this case closed.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
roxana elena huiet
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24964394
Report Number3001421318-2026-00228
Device Sequence Number18749019
Product Code CBK
UDI-Device Identifier07630002802208
UDI-Public(01)07630002802208(11)210315(240)159002
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159002
Device Catalogue Number159002
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/23/2026
Date Device Manufactured03/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown